JournalszaaVol. 31, No. 2pp. 183–201

Characterization of Besov Spaces on Nested Fractals by Piecewise Harmonic Functions

  • Maryia Kabanava

    Friedrich-Schiller-University, Jena, Germany
Characterization of Besov Spaces on Nested Fractals by Piecewise Harmonic Functions cover
Download PDF

Abstract

In the present paper we characterize the Besov spaces Bpqs(Γ,μ)B^s_{pq} (\Gamma, \mu) on nested fractals in terms of the coefficients of functions with respect to the piecewise harmonic basis.

Cite this article

Maryia Kabanava, Characterization of Besov Spaces on Nested Fractals by Piecewise Harmonic Functions. Z. Anal. Anwend. 31 (2012), no. 2, pp. 183–201

DOI 10.4171/ZAA/1454